American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32H02) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Kang-Tae Kim and Ninh Van Thu. On the tangential holomorphic vector fields vanishing at an infinite type point. Trans. Amer. Math. Soc. 367 (2015) 867-885.
Abstract, references, and article information   
View Article: PDF

[2] Antonio Alarcón and Francisco J. López. Properness of associated minimal surfaces. Trans. Amer. Math. Soc. 366 (2014) 5139-5154.
Abstract, references, and article information   
View Article: PDF

[3] Peter Ebenfelt and André Minor. On CR embeddings of strictly pseudoconvex hypersurfaces into spheres in low dimensions. Trans. Amer. Math. Soc. 366 (2014) 5693-5706.
Abstract, references, and article information   
View Article: PDF

[4] Pei-Chu Hu and Chung-Chun Yang. The second main theorem of holomorphic curves into projective spaces. Trans. Amer. Math. Soc. 363 (2011) 6465-6479. MR 2833564.
Abstract, references, and article information   
View Article: PDF

[5] Peter Duren, Hidetaka Hamada and Gabriela Kohr. Two-point distortion theorems for harmonic and pluriharmonic mappings. Trans. Amer. Math. Soc. 363 (2011) 6197-6218. MR 2833550.
Abstract, references, and article information   
View Article: PDF

[6] Peter Ebenfelt, Bernhard Lamel and Dmitri Zaitsev. Degenerate real hypersurfaces in $\mathbb {C}^2$ with few automorphisms. Trans. Amer. Math. Soc. 361 (2009) 3241-3267. MR 2485425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jerry R. Muir Jr. and Ted J. Suffridge. A generalization of half-plane mappings to the ball in $\mathbb{C}^n$. Trans. Amer. Math. Soc. 359 (2007) 1485-1498. MR 2272135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Bernhard Lamel. Explicit bounds for the finite jet determination problem. Trans. Amer. Math. Soc. 358 (2006) 3447-3457. MR 2218983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kang-Hyurk Lee. Almost complex manifolds and Cartan's uniqueness theorem. Trans. Amer. Math. Soc. 358 (2006) 2057-2069. MR 2197447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Dragomir Saric. Real and complex earthquakes. Trans. Amer. Math. Soc. 358 (2006) 233-249. MR 2171231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Gregery T. Buzzard. Tame sets, dominating maps, and complex tori. Trans. Amer. Math. Soc. 355 (2003) 2557-2568. MR 1974003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Genkai Zhang. Bloch constants of bounded symmetric domains. Trans. Amer. Math. Soc. 349 (1997) 2941-2949. MR 1329540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Robert Molzon and Karen Pinney Mortensen. The Schwarzian derivative for maps between manifolds with complex projective connections. Trans. Amer. Math. Soc. 348 (1996) 3015-3036. MR 1348154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Sh. Kaliman and M. Zaidenberg. A Tranversality Theorem for Holomorphic Mappings and Stability of Eisenman-Kobayashi Measures. Trans. Amer. Math. Soc. 348 (1996) 661-672. MR 1321580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Avner Dor. Immersions and embeddings in domains of holomorphy . Trans. Amer. Math. Soc. 347 (1995) 2813-2849. MR 1282885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Roger W. Barnard, Carl H. FitzGerald and Sheng Gong. A distortion theorem for biholomorphic mappings in ${\bf C}\sp 2$ . Trans. Amer. Math. Soc. 344 (1994) 907-924. MR 1250815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1